# SDR AWXA200301616

- Difficulty date: December 8, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK CORROSION WAS FOUND IN 5 PLACE ON UPPER SURFACE OF FLOORBEAM AT BS 328, BETWEEN RBL 18 AND RBL 50.  MAINTENANCE CUT OUT AND REMOVED DAMAGED SECTION OF  FLOORBEAM AT BS 328, BETWEEN RBL 18 AND RBL 50; FABRICATED A NEW REPLACEMENT SECTION OF FLOORBEAM AND 2 EACH REPAIR ANGLES & STRAPS; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-51 FIG 201, PG 201-205.
